Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
goskins

smoothbeam and the regimen

Recommended Posts

I'm thinking of starting the regimen tonight. I have a mild case of acne, but I have been breaking out more these past few weeks. This may be caused by the first smoothbeam treatment I received 2 weeks ago? I am doing smoothbeam to help out with some mild scarring that I got when I was on retin-a a long time ago. Do you think it is okay to get on the regimen in conjunction with smoothbeam? The only thing that sucks is that I have to stop topicals 3 days prior to smoothbeam treatment. I am contemplating on whether I should stop treatments and get my acne under control first. I've done one already and paid for a package of 5. Any suggestions would be greatly appreciated. Thanks.

Share this post


Link to post
Share on other sites

discontinue the smoothbeam. smoothbeam made me breakout even more with cysts. if you notice any breakouts with smoothbeam, you should discontinue it immediately. many others have experienced something similar with sb.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×